Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 380104, 7 pages
http://dx.doi.org/10.1155/2015/380104
Research Article

Approximate Solution of Two-Dimensional Nonlinear Wave Equation by Optimal Homotopy Asymptotic Method

1Department of Mathematics, Abdul Wali Khan University Mardan, Mardan 23200, Pakistan
2Department of Fundamental and Applied Sciences, Universiti Teknologi PETRONAS, 31750 Perak, Malaysia
3College of Engineering Majmaah University, Majmaah, Saudi Arabia
4Mathematics Department, Faculty of Science, Beni-Suef University, Beni-Suef, Egypt

Received 2 October 2014; Revised 17 December 2014; Accepted 18 December 2014

Academic Editor: Haranath Kar

Copyright © 2015 H. Ullah et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

H. Ullah, S. Islam, L. C. C. Dennis, T. N. Abdelhameed, I. Khan, and M. Fiza, “Approximate Solution of Two-Dimensional Nonlinear Wave Equation by Optimal Homotopy Asymptotic Method,” Mathematical Problems in Engineering, vol. 2015, Article ID 380104, 7 pages, 2015. doi:10.1155/2015/380104